Topological entropy and Hausdorff dimension for area preserving diffeomorphisms of surfaces
Systèmes dynamiques III - Varsovie, Astérisque, no. 51 (1978), p. 323-334
@incollection{AST_1978__51__323_0,
     author = {Newhouse, S. E.},
     title = {Topological entropy and Hausdorff dimension for area preserving diffeomorphisms of surfaces},
     booktitle = {Syst\`emes dynamiques III - Varsovie},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {51},
     year = {1978},
     pages = {323-334},
     zbl = {0376.58010},
     mrnumber = {482851},
     language = {en},
     url = {http://www.numdam.org/item/AST_1978__51__323_0}
}
Newhouse, S. E. Topological entropy and Hausdorff dimension for area preserving diffeomorphisms of surfaces, in Systèmes dynamiques III - Varsovie, Astérisque, no. 51 (1978), pp. 323-334. http://www.numdam.org/item/AST_1978__51__323_0/

1. R. Bowen, Equilibrium states and the ergodic theory of Anosov diffeomorphisms, Lecture Notes in Math. No. 470, Springer-Verlag, N.Y., 1975. | MR 442989 | Zbl 0308.28010

2. M. Denker, C. Grillenberger, and K. Sigmund, Ergodic theory on compact spaces, Lecture Notes in Math. No. 527, Springer-Verlag, N.Y., 1976. | MR 457675 | Zbl 0328.28008

3. M. Hirsch and C. Pugh, Stable manifolds and hyperbolic sets, Global Analysis, Proc. Symp. in Pure Math Vol. XIV, AMS, Providence, RI, 1970, 133-165. | Article | MR 271991 | Zbl 0215.53001

4. S. Newhouse, Hyperbolic Limit Sets, Trans. AMS 167 (1972), 125-150. | Article | MR 295388 | Zbl 0239.58009

5. S. Newhouse, Quasi-elliptic periodic points in conservative dynamical systems, Amer. Jour. of Math., to appear. | MR 455049 | Zbl 0379.58011

6. S. Newhouse, The abundance of wild hyperbolic sets and non-smooth stable sets for diffeomorphisms, to appear. | Article | MR 556584 | Zbl 0445.58022

7. S. Newhouse and J. Palis, Cycles and bifurcation theory, Astérisque 31 (1976), 43-141. | MR 516408 | Zbl 0322.58009

8. J. Palis, On Morse-Smale dynamical systems, Topology 8 (1969), 385-405. | Article | MR 246316 | Zbl 0189.23902

9. S. Smale, Differentiable dynamical systems, Bull. AMS 73 (1967), 748-817. | Article | MR 228014 | Zbl 0202.55202

10. F. Takens, Homoclinic points in conservative systems, Inventiones Math. 18 (1972), 267-292. | Article | MR 331435 | Zbl 0247.58007